All Papers in Volume 6 Issue 1(1-118)
On Upper Bound Graphs with Respect to Unary Operations on Graphs
Tsuchiya, Morimasa    Ogawa, Kenjiro    Era, Hiroshi   
1-6
A Constructive Enumeration of Meanders
Franz, Reinhard    Earnshaw, Berton   
7-17
$GL(n,q)$ and Increasing Subsequences in Non-Uniform Random Permutations
Fulman, Jason   
19-32
An Improvement of the Godsil Bound
Koolen, Jack    Hiraki, Akira   
33-44
Polynomial Sequences of Binomial Type and Path Integrals
Kisil, Vladimir V.   
45-56
Cellular Structures Edge-Wide-Diameter of Graphs with Diameter d
Kaneko, A.    Kojima, Toru    Ando, K.   
57-64
Restricted 1-3-2 Permutations and Generalized Patterns
Mansour, Toufik   
65-76
The Mix of a Regular Polytope with a Face
Schulte, Egon    McMullen, Peter   
77-86
Factorization of Schur's Q-Functions and Plethysm
Mizukawa, Hiroshi   
87-101
An Extension of Hall's Theorem
Pinelis, Iosif   
103-106
Some Basic Extensions of Gustafson-Rakha's Multivariate Basic Hypergeometric Series
Rakha, Medhat A.   
107-115
Note on a Theorem of Eng
Reiner, Victor   
117-118
This site is maintained by Bill Chen. If you have any suggestions or anything to contribute, please contact me at
津教备0272号 津ICP备06011496号